Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The distribution of Lucas and elliptic pseudoprimes

Authors: Daniel M. Gordon and Carl Pomerance
Journal: Math. Comp. 57 (1991), 825-838
MSC: Primary 11N80; Secondary 11B39, 11G05, 11Y11
Corrigendum: Math. Comp. 60 (1993), 877.
Corrigendum: Math. Comp. 60 (1993), 877.
MathSciNet review: 1094951
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{L}(x)$ denote the counting function for Lucas pseudoprimes, and $ \mathcal{E}(x)$ denote the elliptic pseudoprime counting function. We prove that, for large x, $ \mathcal{L}(x) \leq xL{(x)^{ - 1/2}}$ and $ \mathcal{E}(x) \leq xL{(x)^{ - 1/3}}$, where

$\displaystyle L(x) = \exp (\log x\log \log \log x/\log \log x).$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11N80, 11B39, 11G05, 11Y11

Retrieve articles in all journals with MSC: 11N80, 11B39, 11G05, 11Y11

Additional Information

PII: S 0025-5718(1991)1094951-8
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia